File(s) under permanent embargo

Reason: This item is currently closed access.

The influence of tall man lettering on drug name confusion: a laboratory-based investigation in the UK using younger and older adults and healthcare practitioners

journal contribution
posted on 17.09.2013, 13:40 by Ruth Filik, Jessica Price, Iain T. Darker, David Gerrett, Kevin Purdy, Alastair Gale
The influence of tall man lettering on drug name confusion: a laboratory-based investigation in the UK using younger and older adults and healthcare practitioners

History

School

  • Science

Department

  • Computer Science

Citation

FILIK, R. ... et al, 2010. The influence of tall man lettering on drug name confusion: a laboratory-based investigation in the UK using younger and older adults and healthcare practitioners. Drug Safety, 33 (8), pp.677-687.

Publisher

© Adis International (now owned by Springer)

Version

NA (Not Applicable or Unknown)

Publication date

2010

Notes

This article is closed access.

ISSN

0114-5916

eISSN

1179-1942

Language

en

Exports

Logo branding

Keywords

Exports